Alert archive / Louisiana / Flash Flood Warnings in 2016
Flash Flood Warning 27, NWS New Orleans, LA
NWS New Orleans, LA issued this flash flood warning at Jun 4, 2016, 12:09 PM CDT for Assumption Parish, Iberville Parish, West Baton Rouge Parish, Louisiana. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 4, 2016, 12:09 PM CDT (17:09 UTC)
- Expired
- Jun 4, 2016, 3:15 PM CDT
- In force
- 3 hr
- Issued by
- NWS New Orleans, LA
- Area
- Storm-based polygon
- Flood severity
- None
Counties Assumption Parish, LA, Iberville Parish, LA, West Baton Rouge Parish, LA
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Slidell Radar S, LA (KSIL), launched 12:00Z, 5.2 hours before the alert went out and 150 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1691 J/kg
- Mixed-layer CIN
- -16 J/kg
- Mixed-layer LCL
- 595 m above ground
- 0-6 km bulk shear
- 28 kt
- 0-1 km storm-relative helicity
- 103 m²/s²
- 0-3 km storm-relative helicity
- 129 m²/s²
- Significant tornado parameter
- 0.6
- Supercell composite
- 4.6
The text
As transmitted.
718
WGUS54 KLIX 041709
FFWLIX
LAC007-047-121-042015-
/O.NEW.KLIX.FF.W.0027.160604T1709Z-160604T2015Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE NEW ORLEANS LA
1209 PM CDT SAT JUN 4 2016
THE NATIONAL WEATHER SERVICE IN NEW ORLEANS HAS ISSUED A
* FLASH FLOOD WARNING FOR...
ASSUMPTION PARISH IN SOUTHEASTERN LOUISIANA...
WEST BATON ROUGE PARISH IN SOUTHEASTERN LOUISIANA...
IBERVILLE PARISH IN SOUTHEASTERN LOUISIANA...
* UNTIL 315 PM CDT
* AT 1208 PM CDT...DOPPLER RADAR INDICATED THUNDERSTORMS PRODUCING
HEAVY RAIN ACROSS THE WARNED AREA. UP TO THREE INCHES OF RAIN HAVE
ALREADY FALLEN. FLASH FLOODING IS EXPECTED TO BEGIN SHORTLY.
* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
MORGAN CITY...PLAQUEMINE...PORT ALLEN...NAPOLEONVILLE...ST. GABRIEL...
ADDIS...BRUSLY...WHITE CASTLE...MARINGOUIN...ROSEDALE...GROSSE TETE...
BAYOU SORREL...SUPREME...PAINCOURTVILLE...PIERRE PART...CARVILLE...BELLE
ROSE...RAMAH AND LABADIEVILLE.
ADDITIONAL RAINFALL AMOUNTS OF TWO TO FOUR INCHES ARE POSSIBLE IN
THE WARNED AREA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TURN AROUND...DON'T DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.
&&
LAT...LON 3049 9170 3048 9156 3057 9127 3051 9128
3045 9120 3035 9124 3031 9112 3021 9106
3007 9111 3006 9097 2998 9096 2993 9088
2964 9110 2981 9109 2992 9123 2999 9126
3004 9122 3011 9147 3023 9148 3026 9159
$$
TD1 follow-up statement
116
WGUS74 KLIX 041900
FFSLIX
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
200 PM CDT SAT JUN 4 2016
LAC007-047-121-042015-
/O.CON.KLIX.FF.W.0027.000000T0000Z-160604T2015Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
ASSUMPTION LA-WEST BATON ROUGE LA-IBERVILLE LA-
200 PM CDT SAT JUN 4 2016
...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 315 PM CDT FOR
ASSUMPTION...WEST BATON ROUGE AND IBERVILLE PARISHES...
AT 157 PM CDT...DOPPLER RADAR INDICATED THUNDERSTORMS PRODUCING
HEAVY RAIN ACROSS MUCH OF THE WARNED AREA. UP TO FOUR INCHES OF RAIN
HAVE ALREADY FALLEN. FLASH FLOODING HAS NOT BEEN REPORTED BUT IS
EXPECTED TO BEGIN SHORTLY.
SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
MORGAN CITY...PLAQUEMINE...PORT ALLEN...NAPOLEONVILLE...ST. GABRIEL...
ADDIS...BRUSLY...WHITE CASTLE...MARINGOUIN...ROSEDALE...GROSSE TETE...BAYOU
SORREL...SUPREME...PAINCOURTVILLE...PIERRE PART...CARVILLE...BELLE ROSE...
RAMAH AND LABADIEVILLE.
ADDITIONAL RAINFALL AMOUNTS OF TWO TO THREE INCHES ARE POSSIBLE IN
THE WARNED AREA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TURN AROUND...DON'T DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.
&&
LAT...LON 3048 9156 3057 9127 3051 9129 3045 9120
3035 9124 3031 9112 3021 9106 3007 9111
3006 9097 2998 9096 2993 9089 2964 9110
2981 9109 2992 9123 3004 9122 3011 9147
3023 9148 3026 9159 3049 9170
$$
TDWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS New Orleans, LA wrote its last area forecast discussion before this flash flood warning went out at Jun 4, 4:12 AM CDT, 7 hours 57 minutes earlier.
Area forecast discussion, Jun 4, 4:12 AM CDT, 7 hours 57 minutes before
Area Forecast Discussion
National Weather Service New Orleans LA
412 AM CDT SAT JUN 4 2016
.SHORT TERM...
Another round of heavy showers and thunderstorms are expected to
impact the forecast area today. Slow moving upper low is currently
over southeast Texas this morning. This is causing the rounds of
heavy rain that we have been having over the last few days. Short
range hi-res guidance suggests that convection starts by mid
morning today. Will continue to carry likely pops for rain today.
Severe weather is not expected, but a Flash Flood Watch remains in
effect through Sunday morning for the entire forecast area. The
Weather Prediction Center has portions of our forecast area in a
moderate risk for excessive rainfall today. This is significant as
they expect that the rainfall totals should exceed flash flood
guidance and cause flash flooding. Precipitable water values will
be high in the 1.7 to 2.0 inch range today. As was the case
yesterday expect the showers and storms to be very efficient
rainfall producers. Still expecting 1 to 3 inches of rain through
Sunday, though there is certainly potential for locally higher
amounts up to 6 inches is possible through Sunday morning. 13/MH
.LONG TERM...
Guidance still suggests that northern stream energy will be the
kicker for this upper low as a cold front slides southward. This
will be in the area for Sunday, and we are carrying around a 50
percent chance of rain for Sunday. Going into the beginning of
next week, guidance still suggests some tropical development in
the Gulf of Mexico. The National Hurricane Center says that this
system has 70 percent chance of becoming a tropical system. The
good news is by Monday the northern stream energy that pushed the
front into the area should shield us from the potential tropical
system in the Gulf. No impact expected from the Gulf low around
the forecast area Monday into Tuesday. What it will do is wrap
around dry air over the forecast area and should suppress shower
and storms for most of the week. Expect warm temperatures climbing
into the low to possibly mid 90s by mid week. 13/MH
&&
.AVIATION...
All of the convection has pushed east of the TAF sites leaving
mainly VFR conditions across the forecast area. The VFR conditions
will generally prevail through the early to mid morning hours
with a period or two of MVFR category conditions due to ceilings
may impact some of the terminals during this time period.
Convection is expected to increase once again by mid morning to
late morning today.
&&
.MARINE...
Moderate onshore flow continues but winds should lighten and
become light and variable as a cold front sags into the region.
Biggest impact on the marine zones will be the evolution of a
surface low and possible tropical system in the southeastern Gulf
as early as Sunday night. As this system develops over the eastern
Gulf and eventually lifts to the northeast into Florida winds will
become offshore. Seas will pick up Monday in response to this
system but overall conditions should remain below any flag
criteria in our coastal waters. /CAB/
&&
.DECISION SUPPORT...
DSS code: Blue
Deployed: None.
Activation: None.
Activities: Flash Flood Watch entire CWA through 12Z Sun.
Decision Support Services (DSS) Code Legend
Green = No weather impacts that require action.
Blue = Long-fused watch, warning, or advisory in effect or high
visibility event.
Yellow = Heightened impacts with short-fused watch, warning or
advisory issuances; radar support.
Orange = High Impacts; Slight to Moderate risk severe; nearby tropical
events; HazMat or other large episodes.
Red = Full engagement for Moderate risk of severe and/or direct
tropical threats; Events of National Significance.
&&
.PRELIMINARY POINT TEMPS/POPS...
MCB 85 69 86 69 / 70 40 50 30
BTR 86 71 87 71 / 70 40 50 30
ASD 85 73 86 72 / 80 50 60 40
MSY 86 74 85 74 / 80 50 60 30
GPT 84 74 85 73 / 70 60 60 40
PQL 85 73 85 72 / 70 60 60 40
&&
.LIX Watches/Warnings/Advisories...
LA...Flash Flood Watch through Sunday morning for LAZ034>037-039-040-
046>050-056>072.
GM...None.
MS...Flash Flood Watch through Sunday morning for MSZ068>071-077-
080>082.
GM...None.
&&Hazardous weather outlook, Jun 4, 3:58 AM CDT, 8 hours 11 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NEW ORLEANS LA 358 AM CDT SAT JUN 4 2016 GMZ530-532-534-536-538-550-552-555-557-570-572-575-577-LAZ034>037- 039-040-046>050-056>072-MSZ068>071-077-080>082-042100- LAKE PONTCHARTRAIN AND LAKE MAUREPAS-MISSISSIPPI SOUND- LAKE BORGNE-CHANDELEUR SOUND-BRETON SOUND- COASTAL WATERS FROM PORT FOURCHON LA TO LOWER ATCHAFALAYA RIVER LA OUT 20 NM- COASTAL WATERS FROM THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER TO PORT FOURCHON LOUISIANA OUT 20 NM- COASTAL WATERS FROM BOOTHVILLE LA TO SOUTHWEST PASS OF THE MISSISSIPPI RIVER OUT 20 NM- COASTAL WATERS FROM PASCAGOULA MISSISSIPPI TO STAKE ISLAND OUT 20 NM- COASTAL WATERS FROM PORT FOURCHON LOUISIANA TO LOWER ATCHAFALAYA RIVER LA FROM 20 TO 60 NM- COASTAL WATERS FROM SOUTHWEST PASS OF THE MISSISSIPPI RIVER TO PORT FOURCHON LOUISIANA FROM 20 TO 60 NM- COASTAL WATERS FROM STAKE ISLAND LA TO SOUTHWEST PASS OF THE MISSISSIPPI RIVER FROM 20 TO 60 NM- COASTAL WATERS FROM PASCAGOULA MISSISSIPPI TO STAKE ISLAND LOUISIANA OUT 20 TO 60 NM-POINTE COUPEE-WEST FELICIANA- EAST FELICIANA-ST. HELENA-WASHINGTON-ST. TAMMANY-IBERVILLE- WEST BATON ROUGE-EAST BATON ROUGE-ASCENSION-LIVINGSTON-ASSUMPTION- ST. JAMES-ST. JOHN THE BAPTIST-UPPER LAFOURCHE-ST. CHARLES- UPPER JEFFERSON-ORLEANS-UPPER PLAQUEMINES-UPPER ST. BERNARD- UPPER TERREBONNE-LOWER TERREBONNE-LOWER LAFOURCHE-LOWER JEFFERSON- LOWER PLAQUEMINES-LOWER ST. BERNARD-NORTHERN TANGIPAHOA- SOUTHERN TANGIPAHOA-WILKINSON-AMITE-PIKE-WALTHALL-PEARL RIVER- HANCOCK-HARRISON-JACKSON- 358 AM CDT SAT JUN 4 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST LOUISIANA...SOUTH MISSISSIPPI AND THE ADJACENT COASTAL WATERS. .DAY ONE...TONIGHT NUMEROUS SHOWERS AND THUNDERSTORM COVERAGE WILL BE POSSIBLE AGAIN TODAY AND INTO THIS EVENING. A FEW OF THE THUNDERSTORMS COULD BE STRONG AND CAPABLE OF PRODUCING OCCASIONAL TO FREQUENT LIGHTNING...GUSTY WINDS OF 30 TO 40 MPH AND HEAVY DOWNPOURS OF RAIN. THERE IS THE POTENTIAL FOR SOME FLOODING AND PONDING OF WATER IN LOCATIONS WHERE RAINFALL MAY PERSIST FOR SEVERAL HOURS. A FLASH FLOOD WATCH IS IN EFFECT FOR THE ENTIRE OUTLOOK AREA. RAINFALL AMOUNTS OF 1 TO 3 INCHES WITH LOCALLY HIGHER AMOUNTS WILL BE POSSIBLE THROUGH TONIGHT. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY SHOWER AND THUNDERSTORM COVERAGE WILL REMAIN ELEVATED SUNDAY. SOME OF THE ACTIVITY DURING THIS TIME FRAME COULD BECOME STRONG AND PRODUCE SMALL HAIL...STRONG GUSTY WINDS AND HEAVY DOWNPOURS OF RAIN. A FLASH FLOOD WATCH WILL REMAIN IN EFFECT FOR THE ENTIRE OUTLOOK AREA THROUGH SUNDAY MORNING. TOTAL RAINFALL AMOUNTS OF 2 TO 4 INCHES CAN BE EXPECTED WITH LOCALLY HIGHER AMOUNTS IN EXCESS OF 6 INCHES POSSIBLE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. CAB
In the hours before
Special weather statement, Jun 4, 9:21 AM CDT, 2 hours 48 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
921 AM CDT SAT JUN 4 2016
LAZ069-041515-
LOWER PLAQUEMINES-
921 AM CDT SAT JUN 4 2016
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT CENTRAL PLAQUEMINES
PARISH...
AT 918 AM CDT...RADAR INDICATED STRONG THUNDERSTORMS WERE LOCATED
ALONG A LINE EXTENDING FROM NEAR PORT SULPHUR TO 11 MILES SOUTHWEST
OF EMPIRE. MOVEMENT WAS NORTH AT 10 MPH.
WINDS IN EXCESS OF 30 MPH ARE POSSIBLE WITH THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
PORT SULPHUR AND EMPIRE.
TORRENTIAL RAINFALL IS OCCURRING WITH THESE STORMS...AND MAY CAUSE
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS. A FLOOD ADVISORY IS IN EFFECT FOR THE AREA UNTIL NOON.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
LAT...LON 2931 8984 2933 8979 2933 8984 2938 8983
2937 8979 2940 8977 2942 8978 2940 8983
2942 8981 2942 8982 2953 8982 2962 8963
2960 8967 2956 8971 2949 8963 2949 8959
2943 8956 2930 8973
TIME...MOT...LOC 1418Z 196DEG 11KT 2952 8964 2934 8979
TDSpecial weather statement, Jun 4, 9:58 AM CDT, 2 hours 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
958 AM CDT SAT JUN 4 2016
LAZ056>060-065>067-041530-
UPPER LAFOURCHE-ST. CHARLES-LOWER LAFOURCHE-ASSUMPTION-ST. JOHN THE
BAPTIST-UPPER TERREBONNE-ST. JAMES-LOWER TERREBONNE-
958 AM CDT SAT JUN 4 2016
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT NORTHWESTERN
LAFOURCHE...SOUTHWESTERN ST. CHARLES...ASSUMPTION...SOUTHERN ST.
JAMES...SOUTHWESTERN ST. JOHN THE BAPTIST AND NORTHERN TERREBONNE
PARISHES...
AT 956 AM CDT...RADAR INDICATED STRONG THUNDERSTORMS WERE LOCATED
ALONG A LINE EXTENDING FROM 7 MILES SOUTH OF BAYOU GAUCHE AND NEAR
LOCKPORT TO WEST OF THIBODAUX AND HOUMA TO NEAR AMELIA. MOVEMENT WAS
NORTH AT 25 MPH.
LOCATIONS IMPACTED INCLUDE...
HOUMA...THIBODAUX...MORGAN CITY...NAPOLEONVILLE...LAROSE...BELLE RIVER...
CUT OFF...HAHNVILLE...LOCKPORT...SOUTH VACHERIE...MATHEWS...LULING...
SUPREME...PARADIS...RACELAND...BAYOU GAUCHE...LABADIEVILLE...SCHRIEVER...
BOUTTE AND GRAY.
TORRENTIAL RAINFALL IS OCCURRING WITH THESE STORMS...AND MAY CAUSE
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH SOME OF THE
STORMS. LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK
A SAFE SHELTER INSIDE A BUILDING OR VEHICLE.
LAT...LON 2956 9122 2959 9121 2961 9118 2959 9116
2963 9108 2964 9110 2973 9111 2975 9109
2977 9110 2981 9109 2984 9113 2985 9118
2986 9120 2990 9121 2996 9125 2999 9125
2995 9033 2954 9032 2949 9126 2955 9126
TIME...MOT...LOC 1456Z 189DEG 25KT 2973 9039 2966 9116
TDSpecial weather statement, Jun 4, 10:50 AM CDT, 1 hour 19 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
1050 AM CDT SAT JUN 4 2016
LAZ046>049-056-041645-
IBERVILLE-ASSUMPTION-WEST BATON ROUGE-EAST BATON ROUGE-ASCENSION-
1050 AM CDT SAT JUN 4 2016
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT NORTHWESTERN
ASSUMPTION...SOUTHERN WEST BATON ROUGE...IBERVILLE...SOUTHERN EAST
BATON ROUGE AND WESTERN ASCENSION PARISHES...
AT 1049 AM CDT...RADAR INDICATED STRONG THUNDERSTORMS WERE LOCATED
ALONG A LINE EXTENDING FROM BELLE ROSE TO 8 MILES WEST OF PIERRE
PART. MOVEMENT WAS NORTH AT 20 MPH.
WINDS IN EXCESS OF 30 MPH ARE POSSIBLE WITH THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
BATON ROUGE...DENHAM SPRINGS...DONALDSONVILLE...PLAQUEMINE...OAK HILLS
PLACE...ST. GABRIEL...ADDIS...WHITE CASTLE...BAYOU SORREL...SHENANDOAH...
INNISWOLD...GEISMER...OLD JEFFERSON...PAINCOURTVILLE...PIERRE PART...
CARVILLE...BELLE ROSE...GARDERE...VILLAGE ST. GEORGE AND WESTMINSTER.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
CAUSE LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
LAT...LON 3048 9098 3046 9099 3042 9097 3001 9099
2991 9123 2999 9126 3000 9126 3001 9123
3004 9122 3003 9125 3006 9127 3005 9137
3010 9138 3010 9146 3011 9147 3013 9146
3019 9147 3020 9149 3023 9148 3025 9154
TIME...MOT...LOC 1549Z 174DEG 18KT 3005 9108 2994 9135
TDSpecial weather statement, Jun 4, 11:53 AM CDT, 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
1153 AM CDT SAT JUN 4 2016
LAZ034-035-046-047-056-041730-
WEST FELICIANA-IBERVILLE-ASSUMPTION-POINTE COUPEE-WEST BATON ROUGE-
1153 AM CDT SAT JUN 4 2016
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT WESTERN ASSUMPTION...
SOUTHWESTERN WEST BATON ROUGE...SOUTHWESTERN WEST FELICIANA...POINTE
COUPEE AND IBERVILLE PARISHES...
AT 1152 AM CDT...RADAR INDICATED STRONG THUNDERSTORMS WITH VERY
HEAVY RAIN WERE LOCATED ALONG A LINE EXTENDING FROM NEAR GROSSE TETE
TO NEAR BELLE RIVER. MOVEMENT WAS NORTH AT 30 MPH.
WINDS IN EXCESS OF 30 MPH ARE POSSIBLE WITH THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
PLAQUEMINE...NEW ROADS...BELLE RIVER...ADDIS...WHITE CASTLE...LIVONIA...
MARINGOUIN...FORDOCHE...ROSEDALE...GROSSE TETE...MORGANZA...BAYOU SORREL...
BAYOU GENEVE...LOTTIE...ERWINVILLE...PIERRE PART AND RAMAH.
TORRENTIAL RAINFALL IS OCCURRING WITH THESE STORMS...AND WILL LIKELY
CAUSE FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
LAT...LON 3092 9156 3015 9115 2972 9104 2971 9110
2981 9110 2986 9120 2999 9126 3004 9122
3005 9137 3010 9138 3011 9147 3023 9148
3026 9159 3036 9165 3044 9164 3050 9170
3050 9175 3051 9173 3067 9173 3075 9176
TIME...MOT...LOC 1652Z 169DEG 24KT 3037 9142 2987 9117
TDThe office that day
Everything else NWS New Orleans, LA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 4, 9:04 AM CDT | Areal Flood Advisory | LIX | Plaquemines | 3 hr |
| Jun 4, 9:10 AM CDT | Special Marine Warning | LIX | 65 min | |
| Jun 4, 9:21 AM CDT | Special Weather Statement | LIX | Plaquemines | 54 min |
| Jun 4, 9:58 AM CDT | Special Weather Statement | LIX | Assumption, Saint Charles | 32 min |
| Jun 4, 10:50 AM CDT | Special Weather Statement | LIX | Iberville | 55 min |
| Jun 4, 11:37 AM CDT | Areal Flood Advisory | LIX | Assumption, Iberville, West Baton Rouge | 3 hr |
| Jun 4, 11:53 AM CDT | Special Weather Statement | LIX | Iberville, Pointe Coupee | 37 min |
| Jun 4, 12:55 PM CDT | Special Weather Statement | LIX | Saint James | 50 min |
| Jun 4, 2:24 PM CDT | Special Weather Statement | LIX | East Baton Rouge, Iberville, Pointe Coupee, West Baton Rouge, West Feliciana | 51 min |
| Jun 4, 2:36 PM CDT | Special Marine Warning | LIX | 54 min | |
| Jun 4, 2:52 PM CDT | Special Weather Statement | LIX | Plaquemines | 53 min |
| Jun 4, 3:22 PM CDT | Severe Thunderstorm Warning | LIX | Ascension, Livingston | 23 min |
| Jun 4, 3:28 PM CDT | Special Marine Warning | LIX | 47 min | |
| Jun 4, 3:32 PM CDT | Areal Flood Advisory | LIX | Ascension, Assumption, East Baton Rouge, Iberville, Lafourche, Livingston and 4 more | 3 hr |
| Jun 4, 3:45 PM CDT | Severe Thunderstorm Warning | LIX | Livingston, Saint Helena, Tangipahoa | 45 min |
| Jun 4, 3:54 PM CDT | Special Marine Warning | LIX | 36 min | |
| Jun 4, 4:30 PM CDT | Special Marine Warning | LIX | 45 min | |
| Jun 4, 5:01 PM CDT | Special Marine Warning | LIX | 44 min | |
| Jun 4, 5:16 PM CDT | Special Marine Warning | LIX | 29 min | |
| Jun 4, 5:21 PM CDT | Special Weather Statement | LIX | Terrebonne | 39 min |
| Jun 4, 5:27 PM CDT | Special Marine Warning | LIX | 48 min | |
| Jun 4, 5:37 PM CDT | Special Weather Statement | LIX | Washington | 38 min |
| Jun 4, 5:46 PM CDT | Special Marine Warning | LIX | 44 min | |
| Jun 4, 5:56 PM CDT | Special Weather Statement | LIX | Assumption | 49 min |
| Jun 4, 6:14 PM CDT | Special Marine Warning | LIX | 46 min | |
| Jun 4, 6:31 PM CDT | Special Marine Warning | LIX | 44 min | |
| Jun 4, 6:43 PM CDT | Special Weather Statement | LIX | Saint James | 47 min |
Nearby
Flash Flood Warnings in Louisiana, 2016Every flash flood warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.